# SDR QMLA2016041916041

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Bell 429
- Aircraft serial: 57239
- Aircraft time: 152 hours, 670 cycles
- Engine: Pwc PW207D
- Engine time: 152 hours, 165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRAINING FLIGHT CREW NOTICED EXHAUST SMELL IN CABIN.  THE SMELL CLEARED ITSELF ON THE LEG BACK TO BASE.  MX ARRIVED TO INSPECT THE ACFT & COULD NOT IDENTIFY THE SOURCE OF THE SMELL.  THE ACFT WAS THEN RELEASED BACK TO SERVICE.
